# SDR ASAA2013120696648

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,384 hours, 6,666 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05989
- Condition: Failed
- Location: Autothrottle
- Part time: 13,587 hours, 4,582 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT STAY ENGAGED.  DISENGAGED DURING CLIMB AND CRUISE.  ACFT GROUNDED.  REPLACED NR 1 AUTOTHROTTLE SERVO MOTOR, OPS NORMAL IAW MM 22-31-91-400-801.
